# SDR USAA070630

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF BUSHING, FWD FACE OF R8 LUG ON VERT FIN PITTED.  REMOVED PITTING & INSTALLED NEW BUSHING PER EA 98801; CORR TASK C55-706-11, DEFECT SIZE:  .250 X .250 INCH.
